|can HIV cause thinner blood vessel?
May 8, 2000
Dear Dr, I'm a doctor from Asia. I have a patient who is infected 20 months ago.Till now , he still does not take any anti-hiv medicine. I noticed that, his blood vessel in both arms are becoming much thinner than that of one year ago. The patient also have yellow color urine in recent 3 months. Do you think that HIV can cause these problems? Thanks!
| Response from Dr. Holodniy
I am not aware of HIV causing vessel thinning. However, numerous reports are present in the literature of HIV associated large and small vessel vasculitis. Whether HIV is causal is not clear. Their are some in vitro studies suggesting that HIV specific proteins can affect vascular permeability and that vascular associated immune cells are associated with the inflammatory process. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Broken Blood Vessels And Hiv
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Can You Get Genital Warts Just From Touching?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Is Hepatitis Hereditary?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.